# SDR DLM90030569

- Difficulty date: June 21, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 19,875 hours, 10,546 cycles
- Engine: Iae V2528D5
- Engine time: 19,701 hours, 10,419 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 4A7119
- Part serial: 020017
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 19,701 hours, 10,419 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN AT GATE LEFT ENG HAD SMOKE AND SOME FLAME AROUND CORE ENGINE IN THE REAR.  PERFORMED TS PER AMM 71-09 PG 9, RAN ENG NO FURTHER SMOKE OR FLAME OBSERVED.  ALL INSP GOOD PER M/M.  MTC STILL IN WORK DUE HISTORY R&I OIL SCAVENGE PUMP.  REPLACED ENGINE OIL SCAVANGE PUMP PER AMM CHAPT 79.  PERFORMED DRY MOTOR LEAK CHECK AND ENG RUN PER PREFLIGHT HANDBOOK TESTS 1 AND 3, NO SMOKE ON SHUTDOWN.  A/C OK FOR SERVICE.
